MathSciNet Relay Station
MathSciNet bibliographic data
MR1011823 (90i:26008) 26A45 (46E30)
Prus-Wiśniowski, Franciszek On superposition of functions of bounded $\phi$-variation. Proc. Amer. Math. Soc. 107 (1989), no. 2, 361–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement